×

Existence of stable payoff configurations for cooperative games. (English) Zbl 0114.12501


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Robert J. Aumann and Michael Maschler, The bargaining set for cooperative games, Advances in Game Theory, Princeton Univ. Press, Princeton, N.J., 1964, pp. 443 – 476. · Zbl 0132.14003
[2] Samuel Eilenberg and Deane Montgomery, Fixed point theorems for multi-valued transformations, Amer. J. Math. 68 (1946), 214 – 222. · Zbl 0060.40203 · doi:10.2307/2371832
[3] B. Knaster, C. Kuratowski and S. Mazurkiewicz, Ein Beweis des Fixpunktsatzes für n-dimensionale Simplexe, Fund. Math. 14 (1929), 132-137.
[4] Bezalel Peleg, Existence theorem for the bargaining set \?\(_{1}\)\?\(^{1}\)\?, Bull. Amer. Math. Soc. 69 (1963), 109 – 110. · Zbl 0114.12502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.